# SDR DALA2024040103965

- Difficulty date: March 31, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N420DX
- Make and model: Airbus A330-941
- Aircraft serial: 2021
- Aircraft time: 6,052 hours, 694 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3420 FOUND DOOR 3R EMER ASSIST PRESSURE BELOW MIN. CORRECTIVE ACTION: SERVICED PER A330 AMM 52-10. OK FOR SERVICE. (0270927)
